EconPapers    
Economics at your fingertips  
 

A Note on Implicit and Explicit Mann Iterative Processes for Asymptotically ϕ‐Strongly Pseudocontractive Mappings

Luigi Muglia and Yonghong Yao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: In this paper we prove the equivalence and the strong convergence of an explicit Mann iterative process and a modified implicit iterative process for asymptotically ϕ‐strongly pseudocontractive mappings in a uniformly smooth Banach space.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/912050

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:912050

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:912050